# SDR UIEA2021090601960

- Difficulty date: September 6, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,698 hours, 19,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2  DOOR EXTERIOR EMERGENCY LIGHT  INOP .(  RELAMPED  R2  DOOR  EXT. EMG  LT.  &  OPS  CHECK  OK   AMM   33-51-00  REV  133  )
